U.S. doctors online nowAsk doctors free
St. Louis, MO
A 43-year-old male asked:

I'm taking amiodarone and it making me dizzy all the time and sometimes hard to breath. i told my doc, but they say continue on med. what is my option?

1 doctor answer3 doctors weighed in
Dr. Calvin Weisberger
53 years experience
Amiodarone: To advise you properly would need more information and perhaps to examine you. You should discuss with your doc and ask for an explanation why the doc feels that the amiodarone is not causing all or some of your symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.